It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-15-2012, 04:53 PM   #1
Veteran
(female)
 
Kaji's Avatar
 
Join Date: May 2012
Location: South Florida, USA
Posts: 435
Kaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB User
Can you have a delayed reaction to levaquin?

Back in May I had a 10 day course of levaquin for a severe respiratory infection. I know Levaquin can cause immediate tendon issues, but I was sick enough that I didn't care. I watched out for them and I didn't get them. But two months after I took it, I had sudden severe bodywide joint/muscle pain. I literally woke up one morning feeling like I'd been run over by a steam roller... Anti-inflammatory meds help, but in three months there's been very little improvement. The meds are covering it up, not making it better. Could this be anything to do with the levaquin, or is it just a coincidence?
__________________
~ asthma, allergies, anxiety, arthritis, back problems, high blood pressure, fibromyalgia

 
Reply With Quote
Old 10-15-2012, 05:27 PM   #2
Facilitator
(female)
 
Join Date: Oct 2012
Location: USA
Posts: 2,563
gmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB User
Re: Can you have a delayed reaction to levaquin?

I think from May to Oct that only a dr could tell what's happening. When i took the other antibiotic that can cause tendon damage, i felt it when i took the medicine & then it stopped. You could be different. Ibuprofen& the like do reduce inflammation.Sine it has been so long andcwith no improvement i would go to dr sothat i could have exam, lab work etc& see if you have another infection. I hope that you dont suffer any longer! God bless you!

Last edited by gmak; 10-15-2012 at 05:28 PM. Reason: not a newbie

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-31-2013, 04:05 PM   #3
Newbie
(female)
 
Join Date: Jan 2005
Posts: 1
peababe HB User
Re: Can you have a delayed reaction to levaquin?

Hi, I took levaquin with predisone twice and took a delayed reaction 4 months later.
First time I took a frozen shoulder which after 2 years has never healed.. second time I also felt like a steam roller ran over me. A severe delayed reaction is what it is called. I took it with predisone which is even worse. It has been 9 months now since my reaction and I am still in severe non stop pain with new symptons.
I think if you are younger your chances of improving may be better. I have never been in so much pain in my entire life.

Last edited by moderator2; 01-31-2013 at 05:11 PM. Reason: please do not post your email address

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Effexor
Klonopin Lexapro
Paxil
  Prozac
Tylenol
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Worrybucket (2), WhenItRains (2), cmenok (2), Robocat (2), JJ (1), ShawnaS (1), rush_rulz (1), cam724 (1), kdsl (1), janewhite1 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!